# SDR HALA2013051800061

- Difficulty date: May 18, 2013
- Submitted: May 22, 2013
- Operation: Air carrier
- Aircraft: N580HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28140
- Aircraft time: 43,248 hours, 7,954 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indication Sys
- Condition: Inaccurate
- Location: Lt Fuel Qty
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT FUEL QTY GAUGE SHOWED 10,000 LB DIFFERENCE AND WHEN BLANK DURING TAXI.  FOLLOWED FIM PROCEDURE 28-41, FAULT TREE 847.  CLEANED & SECURED DENSITOMETERS, LO-Z, HI-Z E/PLUG AND FQIS BITE TEST PASSED.  TAXING CHECK GOOD AND FUEL INDICATION SYS CHECKED OK IAW AMM 28-41-00, 28-41-03.
